# SDR CA140512008

- Difficulty date: May 9, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 23,460 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Valve
- Part number: 10139521
- Condition: Failed
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) RT ENGINE BLEED VALVE MEL 36-11-03 APPLIED AT DEPARTURE.  BLEED WAS UNCONTROLLABLE IN-FLIGHT.  FLIGHT DID AN AIRBORNE RETURN AND LANDED APPROXIMATELY 2000 LBS OVERWEIGHT. MOC ADVISED.  RT NAPRSOV REPLACED IAW AMM 36-11-03-000-801-A.  OPS TEST CARRIED OUT IAW AMM 36-11-00-710-801-A.
